... of time. I have just been prescirbed Diovan HCT are there any side effects or information relating to this situation
20 Sep 2009
Unfortunately sexual dysfunction is a reported side effect of both Norvasc and Diovan HCT (although considered rare.)
Diovan contains a combination of two drugs, hydrochlorothiazide (a thiazide diuretic which can cause impotence problems) and valsartan (an angiotensin receptor blocker much less likely to cause impotence).
Every drug affects each individual differently so it might take some trial and error to find the right treatment for you.
If you think that a medication you are taking is having a negative effect on sexual performance, discuss the matter with your health care provider. NEVER stop taking any medication without first consulting your health care provider.
Among the anti-hypertensive medications, thiazides are the most common cause of ED, followed by beta-blockers. Alpha-blockers are, in general, less likely to cause this problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on this drug for several years and two months ago developed diarrhea. I read this is one of the side effects.
1 answer • 24 May 2010
My doctor tried me on Diovan & Diovan HCT. Both shut my kidney down. Breif health... NO thyroid. (cancer, both sides removed). One kidney ...
1 answer • 4 Dec 2012
I have lost weight, and changed eating habits, I want to go off Diovan, should I have any concerns with any withdrawal symptoms?
2 answers • 12 Jan 2013
I have been taking Diovan HCT to help my high-blood pressure condition. I am considering taking Lifepak Nano as a multi-vitamin supplement. I am ...
1 answer • 1 Jul 2013
When this drug Lexapro is taken, it causes the inability to have or maintain an erection. This side effect is a big down side to the other positives. ...
2 answers • 15 Jun 2014